# SDR CHQA200500098

- Difficulty date: May 13, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N843RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145599
- Aircraft time: 5,024 hours, 4,672 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEXT TO THE SERVICE DOOR IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN IAW EMB 135 AMM 33-50-13.  OPS CHECK GOOD.
